Alert archive / North Dakota / Wind Chill Warnings in 2019

Wind Chill Warning 4, NWS Grand Forks, ND

February 24, 20199 counties in Minnesota; 12 counties in North Dakota

NWS Grand Forks, ND issued this wind chill warning at Feb 24, 2019, 6:40 PM CST for 9 counties in Minnesota; 12 counties in North Dakota. It took effect at Feb 24, 2019, 7:00 PM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2019, 6:40 PM CST (00:40 UTC)
In effect from
Feb 24, 2019, 7:00 PM CST
Expired
Feb 25, 2019, 12:00 PM CST
In force
17 hr
Issued by
NWS Grand Forks, ND
All 21 counties

Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 68 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WWUS43 KFGF 250040
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
640 PM CST Sun Feb 24 2019

MNZ001-004>009-013>016-NDZ006>008-014>016-024-026>030-054-251800-
/O.EXP.KFGF.WW.Y.0046.000000T0000Z-190225T0100Z/
/O.NEW.KFGF.WC.W.0004.190225T0100Z-190225T1800Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Edinburg, Adams, and Lankin
640 PM CST Sun Feb 24 2019

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST MONDAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 45 below zero expected.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

MNZ002-003-017-022>024-027>032-040-NDZ038-039-049-052-053-251800-
/O.EXP.KFGF.WW.Y.0046.000000T0000Z-190225T0100Z/
/O.NEW.KFGF.WC.Y.0018.190225T0100Z-190225T1800Z/
Norman-Clay-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca,
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, 
Forman, Rutland, and Wahpeton
640 PM CST Sun Feb 24 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  40 below zero expected.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

BP
3 follow-up statements
208 
WWUS43 KFGF 250349
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
949 PM CST Sun Feb 24 2019

MNZ001-004>009-013>016-NDZ006>008-014>016-024-026>030-054-251800-
/O.CON.KFGF.WC.W.0004.000000T0000Z-190225T1800Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Edinburg, Adams, and Lankin
949 PM CST Sun Feb 24 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 45 
  below zero.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

MNZ002-003-017-022>024-027>032-040-NDZ038-039-049-052-053-251800-
/O.CON.KFGF.WC.Y.0018.000000T0000Z-190225T1800Z/
Norman-Clay-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca,
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, 
Forman, Rutland, and Wahpeton
949 PM CST Sun Feb 24 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

BP
763 
WWUS43 KFGF 251231
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
631 AM CST Mon Feb 25 2019

MNZ001-004>009-013>016-NDZ006>008-014>016-024-026>030-054-251800-
/O.CON.KFGF.WC.W.0004.000000T0000Z-190225T1800Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Western Walsh County-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Edinburg, Adams, and Lankin
631 AM CST Mon Feb 25 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 45 
  below zero.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

MNZ002-003-017-022>024-027>032-040-NDZ038-039-049-052-053-251800-
/O.CON.KFGF.WC.Y.0018.000000T0000Z-190225T1800Z/
Norman-Clay-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca,
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, 
Forman, Rutland, and Wahpeton
631 AM CST Mon Feb 25 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and southeast North Dakota.

* WHEN...Until noon CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
772 
WWUS43 KFGF 251800
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1200 PM CST Mon Feb 25 2019

NDZ006-007-014-015-024-026-054-261500-
/O.EXP.KFGF.WC.W.0004.000000T0000Z-190225T1800Z/
/O.EXB.KFGF.WC.Y.0018.190225T1800Z-190226T1500Z/
Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Western Walsh County-
Including the cities of Cando, Langdon, Fort Totten, Maddock, 
Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Edinburg, Adams, and Lankin
1200 PM CST Mon Feb 25 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...
...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25
  below zero Tuesday afternoon and 35 below zero overnight Tuesday
  and into Wednesday expected.

* WHERE...Portions of northeast North Dakota.

* WHEN...Until 9 AM CST Tuesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could
  cause frostbite on exposed skin in as little as 10 to 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

MNZ001-004>009-013>016-NDZ008-016-027>030-251900-
/O.EXP.KFGF.WC.W.0004.000000T0000Z-190225T1800Z/
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-Pembina-Eastern Walsh County-Grand Forks-Griggs-
Steele-Traill-
Including the cities of Crookston, East Grand Forks, Hallock, 
Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, 
Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, 
Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, 
Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton,
Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, and Portland
1200 PM CST Mon Feb 25 2019

...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...

Wind Chill values have warmed across the warning area above
criteria levels. However, occasional wind chills down to 25 below
zero are possible early this afternoon.

$$

MNZ002-003-017-022>024-027>032-040-NDZ038-039-049-052-053-251900-
/O.EXP.KFGF.WC.Y.0018.000000T0000Z-190225T1800Z/
Norman-Clay-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca,
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, 
Forman, Rutland, and Wahpeton
1200 PM CST Mon Feb 25 2019

...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

Wind Chill values have warmed across much of the advisory area 
above advisory criteria levels. However, occasional wind chills 
down to 20 below zero are possible early this afternoon.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 24, 2:32 PM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 24, 2:32 PM CST, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
232 PM CST Sun Feb 24 2019

.SHORT TERM...(This evening through Monday)
Issued at 220 PM CST Sun Feb 24 2019

Blizzard conditions persist this afternoon across the region with
sheriff offices reporting white out conditions in open country
across the entire valley per phone calls. In town conditions
mostly unaffected with plenty of sunshine outside a passing
streamer. Will continue the headlines through 00z and as winds
decrease with loss of mixing visibilities will improve across
open country. As the arctic airmass moves in overnight
temperatures will fall into the teens and 20s below by morning
with winds 10 to 20 mph. As a result wind chill values will be in
the 25 to 45 below range tonight through noon tomorrow. Highs
tomorrow will likely be held below zero for most with a few
locations in the trees able to warm under the full late February
sun to single digits above.

.LONG TERM...(Monday night through Sunday)
Issued at 220 PM CST Sun Feb 24 2019

Weather impact concerns for the upcoming week will center primarily
on cold and wind chill affects and a chance for snow particularly
over southern areas Tues and Fri.

A frigid Mon will be followed by another cold night with lows
dropping into the double digits below zero, worthy of more
wind chill headlines.

Clouds will thicken once more on Tue with another snow risk evolving
from a Pacific hybrid system by afternoon into the evening. Light
accumulations are expected, with highest amounts likely favoring the
southern half of the forecast area. Given how some of these systems
have trended to the north and west, we'll have to keep both eyes on
this next one. It will be a little less cold by Wed/Thu when 850 mb
temps actually try to close in on -10 C. Snow chances then increase
on Fri with the chance for some accumulation as a Colorado low
structure moves to the south, followed by more 20 degree below
average air in time for the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1228 PM CST Sun Feb 24 2019

BLSN with wind gusts 30 to 40kts this afternoon will give way to
vfr conditions this evening and into tomorrow. Winds overnight
into monday will be NW at 10 to 15kts.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Blizzard Warning until 6 PM CST this evening for NDZ006>008-
     014>016-024-026>030-038-039-049-052>054.

MN...Blizzard Warning until 6 PM CST this evening for MNZ001>005-007-
     008-013>015-022-027>031-040.

     Winter Weather Advisory until 6 PM CST this evening for MNZ006-
     009-016-017-023-024-032.

&&

SHORT TERM...JK
LONG TERM...WJB
AVIATION...JK
Hazardous weather outlook, Feb 24, 3:44 AM CST, 14 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
344 AM CST Sun Feb 24 2019

MNZ001>005-007-008-013>015-022-027>031-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-250945-
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-East Polk-Mahnomen-West Becker-East Becker-
Wilkin-West Otter Tail-East Otter Tail-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
344 AM CST Sun Feb 24 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Ground blizzard conditions are expected today with northwest
winds gusting up to 50 mph. This will create whiteout conditions,
especially in open country. Less than an inch of new snow is
expected. Conditions will gradually improve this evening. Wind
chills of 25 below to 45 below zero will also spread in today into
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wind chills of 25 below to 45 below zero will continue into Monday
morning. Wind chills may also dip to 25 below to 35 below zero at
times Monday night through Wednesday night. Another weak system
will move through Tuesday into Tuesday evening, mainly south of
the highway 2 corridor. Then another system looms for Thursday
night into Friday.

.SPOTTER INFORMATION STATEMENT...

Snowfall and visibility reports would be appreciated.

MNZ006-009-016-017-023-024-032-250945-
Lake Of The Woods-North Beltrami-North Clearwater-South Beltrami-
South Clearwater-Hubbard-Wadena-
344 AM CST Sun Feb 24 2019

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...Today and Tonight

Blowing snow and reduced visibilities are expected today with
northwest winds gusting up to 40 mph. Near blizzard conditions
are possible in open areas. Less than an inch of new snow is
expected. Conditions will gradually improve this evening.
Wind chills of 25 below to 45 below zero will also spread in
today into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Wind chills of 25 below to 45 below zero will continue into Monday
morning. Wind chills may also dip to 25 below to 35 below zero at
times Monday night through Wednesday night. Another weak system
will move through Tuesday into Tuesday evening, mainly south of
the highway 2 corridor. Then another system looms for Thursday
night into Friday.

.SPOTTER INFORMATION STATEMENT...

Snowfall and visibility reports would be appreciated.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:40 PM CSTWind Chill AdvisoryFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more35 hr

Nearby

Wind Chill Warnings in North Dakota, 2019Wind Chill Warnings in Minnesota, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.